# SDR CA951222009

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2760 · Drag Control System
- Part: Panel
- Part number: 532DB
- Condition: Chafed
- Location: Roll Spoiler
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ALL FLEET AIRCRAFT CHECKED AND ONE FOUND WITH PANEL RH 532DB AND LH 632DB CHAFED THROUGH HONEYCOMB. CLAMPS WERE CHANGED AND REINSTALLED SO THAT CURVED PORTION OF CLAMP FACES UP, CREATING MORE ROOM BET WEEN CLAMP AND FLAP CLOSURE PANEL.
